Previous |  Up |  Next

Article

References:
[1] L. Gross: Existence and uniqueness of physical ground states. J. Functional Analysis, 10 (1972), 52-109. DOI 10.1016/0022-1236(72)90057-2 | MR 0339722 | Zbl 0237.47012
[2] A. Inoue: $L\sb{p}$-spaces and maximal unbounded Hilbert algebras. J. Math. Soc. Japan, 30 (1978), 667-686. DOI 10.2969/jmsj/03040667 | MR 0513076
[3] A. Katavolos: Isometric mappings of a non-commutative $L\sb{p}$-spaces. Canad. J. Math., 28 (1976), 1180-1186. DOI 10.4153/CJM-1976-117-3 | MR 0417799
[4] R. A. Kunze: $L\sb{p}$ Fourier transforms on locally compact unimodular groups. Trans. Amer. Math. Soc., 89 (1958), 519-540. MR 0100235
[5] E. Nelson: Notes on non-commutative integration. J. Functional Analysis, 15 (1974), 103-116. DOI 10.1016/0022-1236(74)90014-7 | MR 0355628 | Zbl 0292.46030
[6] T. Ogasawara, K. Yoshinaga: A non-commutative theory of integration for operators. J. Sci. Hiroshima Univ., 18 (1955), 311-347. MR 0070989 | Zbl 0064.36705
[7] A. R. Padmanabhan: Some dominated convergence theorems in a von Neumann algebra. Proc. Jap. Acad., 42 (1966), 347-350. DOI 10.3792/pja/1195522031 | MR 0205099 | Zbl 0166.11502
[8] J. Peetre, G. Sparr: Interpolation and non-commutative integration. Ann. Math. Рurа Appl., 104 (1975), 187-207. DOI 10.1007/BF02417016 | MR 0473869 | Zbl 0309.46031
[9] B. Russo: Isometrics of $L\sb{p}$-spaces associated with finite von Neumann algebras. Bulk Amer. Math. Soc., 74 (1968), 228-232. DOI 10.1090/S0002-9904-1968-11898-1 | MR 0221294
[10] B. Russo: The norm of the $L\sb{p}$-Fourier transform I, II, III. Trans. Amer. Math. Soc., 192 (1974), 293-305, Canad. J. Math., 28 (1976), 1121-1131, J. Functional Analysis, 30 (1978), 162-178. DOI 10.1090/S0002-9947-1974-0435731-X
[11] I. E. Segal: A non-commutative extension of abstract integration. Ann. of Math., 57 (1953), 401-457, correction 58 (1953), 595-596. MR 0054864 | Zbl 0051.34202
[12] I. E. Segal: Algebraic integration theory. Bull. Amer. Math. Soc., 71 (1965), 419-489. DOI 10.1090/S0002-9904-1965-11284-8 | MR 0178384 | Zbl 0135.17402
[13] W. F. Stinespring: Integrations theorems for gages and duality for unimodular groups. Trans. Amer. Math. Soc., 90 (1959), 15-56. DOI 10.1090/S0002-9947-1959-0102761-9 | MR 0102761
[14] F. J. Yeadon: Non-commutative $L\sb{p}$-spaces. Proc. Cambridge Philos. Soc., 77 (1975), 91-102, MR 0353008
[15] F. J. Yeadon, P. E. Kopp: Inequalities for non-commutative $L\sb{p}$-spaces and an application. J. London Math. Soc., 19 (1979), 123-128. DOI 10.1112/jlms/s2-19.1.123 | MR 0527743
[16] P. K. Tarn: Isometries of $L\sb{p}$-spaces associated with semifinite von Neumann algebras. Trans. Amer. Math. Soc., 254 (1979), 339-354. MR 0539922
Partner of
EuDML logo